# SDR UIEA2019100135613

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,846 hours, 17,095 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD FUEL BOOST PUMP CIRCUIT BREAKER POPPED AFTER TURNING FUEL PUMPS ON ( RESET CIRCUIT BREAKER AND OPS CHECKED FUEL PUMP I.A.W AMM 28-21-00 NO FAULTS AT THIS TIME  )
